Alert archive / Georgia / Flash Flood Warnings in 2024
Flash Flood Warning 55, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Sep 26, 2024, 11:23 PM EDT for 13 counties in Georgia. It was in force for 6 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2024, 11:23 PM EDT (03:23 UTC)
- Expired
- Sep 27, 2024, 5:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bartow County, GA, Carroll County, GA, Cherokee County, GA, Cobb County, GA, Coweta County, GA, Douglas County, GA, Fayette County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 27, 3:26 AM EDT | FLOOD | 1 Se Burnt Hickory Ridg, GA | Portions of Benson Lake Rd are closed due to flooding. |
| Sep 27, 3:45 AM EDT | FLASH FLOOD | 3 W Cartersville, GA | Road impassable due to water along the 60th block of Mission Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 262 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 47 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122
WGUS52 KFFC 270323
FFWFFC
GAC015-045-057-067-077-097-113-121-123-129-213-223-227-270930-
/O.NEW.KFFC.FF.W.0055.240927T0323Z-240927T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1123 PM EDT Thu Sep 26 2024
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Cherokee County in north central Georgia...
Cobb County in north central Georgia...
Douglas County in north central Georgia...
Northwestern Fayette County in north central Georgia...
Southwestern Fulton County in north central Georgia...
Southwestern Gilmer County in north central Georgia...
Pickens County in north central Georgia...
Bartow County in northwestern Georgia...
Eastern Carroll County in northwestern Georgia...
Eastern Gordon County in northwestern Georgia...
Southeastern Murray County in northwestern Georgia...
Paulding County in northwestern Georgia...
Coweta County in west central Georgia...
* Until 530 AM EDT Friday.
* At 1123 PM EDT, Doppler radar and automated rain gauges indicated
heavy rain falling across the warned area. Between 1 and 3 inches
of rain have fallen. The expected rainfall rate is 1 to 2 inches
in 1 hour. Additional rainfall amounts of 1 to 3 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Atlanta, Marietta, Newnan, Douglasville, Canton, Cartersville,
Dallas, Jasper, Ellijay, City of South Fulton, Smyrna, Peachtree
City, Kennesaw, Woodstock, Acworth, Union City, Villa Rica, Powder
Springs, Fairburn and Holly Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3364 8500 3395 8498 3408 8492 3408 8494
3473 8477 3473 8454 3462 8437 3447 8433
3447 8426 3422 8426 3420 8445 3349 8459
3322 8450 3322 8484
FLASH FLOOD...RADAR AND GAUGE INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 7:40 PM EDT, 3 hours 43 minutes earlier.
Area forecast discussion, Sep 26, 7:40 PM EDT, 3 hours 43 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 740 PM EDT Thu Sep 26 2024 ...New 00Z Aviation Discussion... .UPDATE... Issued at 546 PM EDT Thu Sep 26 2024 Hurricane Helene is now a major hurricane and positioned due south of the Big Bend region of Florida. Helene is an expansive system with impacts expected to occur well away from the storm center. The storm will continue to accelerate northward before making landfall tonight. Rain on the north side of Helene continues to spread northward across the forecast area. With steady rainfall and saturated soils from yesterday's rain, a couple of flash flood warnings have already been issued near and south of the Atlanta metro area. As the center of the storm draws closer, rainfall rates are forecast to increase from south to north overnight into Friday. With additional rainfall amounts forecast to range from 4-8 inches with localized amounts over 10 inches over a wide swath from west- central Georgia to far northeast Georgia, it will be likely to see widespread flash flooding with some areas experiencing significant flash flooding and moderate to major river flooding. The existing Hurricane Warning has been expanded north and east to include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler, and Wilkinson counties. The Tropical Storm Warning remains in effect across the remainder of north and central Georgia. Tropical storm and hurricane force wind gusts, potentially exceeding 80 mph, are expected to begin across the southern portion of the forecast area tonight, then quickly spread north overnight into Friday morning. Hurricane Force wind gusts will be possible for some locations including the Atlanta Metro extending eastward towards Athens and in the higher terrain of the northeast Georgia mountains. Outside of these locations, Tropical Storm force wind gusts are expected all the way up to the border with Tennessee and North Carolina. Given the saturated soils, widespread downing of trees and significant power outages are expected. Prepare for an extended period of power loss! King/KAB && .SHORT TERM... (This afternoon through Friday) Issued at 213 PM EDT Thu Sep 26 2024 No major changes have been made to the forecast other than tweaks to the wind forecast based on the latest NHC Helene track. Hurricane Helene continues to intensify over the E Gulf of Mexico, with expected landfall around the FL Big Bend area this evening. Helene will be moving quickly N after she makes landfall, with a potentially large area under the threat of hurricane or tropical storm force winds overnight tonight into Friday morning. The Predecessor Rain Event from Wednesday saturated soils across much of the area, so additional rainfall amounts of 3 to 5 inches across much of the area are likely. Locally higher amounts are possible, particularly in the more persistent, training rain bands and over the NE terrain. WPC has much of the area under a high excessive rainfall risk. The area-wide Flood Watch remains in effect. The risk of tornadoes continues, mainly along and to the E of Helene's path. We've already seen rotating cells over the SE corner of the County Warning Area (CWA). That area is also closer to some sizable breaks in the overcast across the JAX CWA and more unstable air. However, even low CAPE values will support isolated tornadoes. SPC issued a Tornado Watch earlier which remains valid until this evening. We have opted to expand this watch a bit farther to the W. Additional expansions are possible, followed by a possible new watch later. Preparations for strong winds and additional heavy rainfall should be rushed to completion before sunset today! /SEC && .LONG TERM... (Saturday morning through next Wednesday) Issued at 213 PM EDT Thu Sep 26 2024 Fortunately, much quieter conditions are expected next week in the wake of Helene. Aside from ongoing flooding concerns on rivers and larger waterways, only minimal PoPs are included in far north Georgia around the lingering cutoff low through the weekend. The remainder of the long term period next week currently looks dry. The cutoff low finally lifts northeastward and weak northwest flow aloft builds into the region before weak ridging builds eastward by late week. Temperatures will be largely near seasonal averages. RW && .AVIATION... (00Z TAFS) Issued at 729 PM EDT Thu Sep 26 2024 Widespread SHRA is ongoing at all TAF sites on the north side of Hurricane Helene. IFR/LIFR ceilings are expected to persist through the overnight hours and through mid-morning ahead of Helene and as it moves northward through Georgia. Lowest visibilities will be within the tropical rainbands overnight into Friday morning. Winds will steadily increase tonight. Highest wind gusts are expected between 08-09Z and daybreak at all TAF sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL sites. Wind directions will be from NE overnight into the early morning, shifting to SW by daybreak and through much of the day on Friday. Winds will gradually diminish after mid-morning, but remain gusty throughout the day. As Helene continues north, ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z. //ATL Confidence...00Z Update... Medium confidence on all elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 67 76 62 79 / 100 40 10 10 Atlanta 66 74 63 77 / 100 40 10 10 Blairsville 62 71 58 68 / 100 100 30 50 Cartersville 64 75 63 77 / 100 70 20 20 Columbus 66 79 63 82 / 100 10 0 10 Gainesville 67 74 63 75 / 100 60 20 20 Macon 68 79 63 82 / 100 10 0 0 Rome 66 75 63 76 / 100 80 30 30 Peachtree City 64 75 61 78 / 100 30 10 10 Vidalia 72 83 65 85 / 100 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through Friday afternoon for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Tropical Storm Warning for GAZ001>009-011>016-019>025-027- 030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112- 113. Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097- 102>111. && SHORT TERM...SEC LONG TERM....RW AVIATION...King
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 917 PM EDT Thu Sep 26 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-280130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 917 PM EDT Thu Sep 26 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Rounds of torrential rainfall and significant flooding and flash flooding are expected across the area through through the overnight hours. Brief tornadoes will also be possible, especially across east central Georgia. As Hurricane Helene moves into the state tonight, hurricane and tropical storm force winds will spread quickly north. All preparations for widespread high wind impacts and power outages should be rushed to completion by this evening. For more details, please refer to the latest Flash Flood Watch and Hurricane Local Statement. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... Heavy rain and tropical storm force winds will be ongoing across portions of north Georgia Friday morning. Heavy rain and tropical storm conditions will improve as Helene moves quickly north and out of the state by midday Friday. Flooding of larger creeks and rivers will persist into the weekend. .SPOTTER INFORMATION STATEMENT... Spotters should be prepared for activation tonight into Friday morning. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, Sep 26, 8:56 PM EDT, 2 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
856 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0723 PM Flash Flood 3 SE Six Flags Over Geo 33.74N 84.51W
09/26/2024 Fulton GA 911 Call Center
Stalled vehicle in water at intersection of
Fairburn Road and Benjamin E. Mays Drive.
&&
KABLocal storm report, Sep 26, 9:04 PM EDT, 2 hours 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
904 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Flash Flood Chastain Memorial Park 33.88N 84.39W
09/26/2024 Fulton GA Local Official
Lake Forrest Drive NW closed between Barbara
Lane NW and W Wieuca Road NE due to
flooding.
&&
KABLocal storm report, Sep 26, 9:15 PM EDT, 2 hours 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
915 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM Flash Flood 2 WSW Gresham Park 33.69N 84.34W
09/26/2024 DeKalb GA Local Official
Flooding on road at intersection of Old
Constitution Road and Constitution Road.
&&
KABLocal storm report, Sep 26, 10:31 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1031 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM Flash Flood 1 NW La Vista 33.83N 84.35W
09/26/2024 DeKalb GA Broadcast Media
2 right lanes are flooded on I-85NB at the
Dekalb/Fulton County Line.
&&
KABLocal storm report, Sep 26, 10:57 PM EDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1057 PM EDT Thu Sep 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM Flash Flood 2 N Atlantic Station 33.82N 84.40W
09/26/2024 Fulton GA 911 Call Center
Flooding at Woodward Way NW and Peachtree
Battle Ave NW.
&&
KABSpecial weather statement, Sep 26, 11:07 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1107 PM EDT Thu Sep 26 2024
GAZ074-076-085-086-270330-
Jefferson GA-Washington GA-Emanuel GA-Johnson GA-
1107 PM EDT Thu Sep 26 2024
...A strong thunderstorm will impact portions of northwestern
Emanuel, southeastern Washington, Johnson and southwestern Jefferson
Counties through 1130 PM EDT...
At 1107 PM EDT, National Weather Service doppler radar indicated a
strong storm within a tropical rain band over Norristown Junction, or
8 miles west of Swainsboro, moving northwest at 60 mph.
HAZARD...Enhanced risk of a brief tornado.
SOURCE...Radar indicated.
IMPACT...Storms embedded within a tropical rainband have exhibited
localized rotation. A brief tornado could quickly form.
Locations impacted include...
Swainsboro, Wrightsville, Adrian, Harrison, Nunez, Riddleville, Kite,
Spann, Donovan, Norristown, Pringle, Norristown Junction, New Home,
Meeks, and Scott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Tornado Watch remains in effect until 800 AM EDT for central and
east central Georgia.
&&
LAT...LON 3249 8229 3250 8249 3255 8267 3261 8267
3264 8276 3281 8287 3294 8278 3294 8255
TIME...MOT...LOC 0307Z 144DEG 51KT 3254 8247
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:47 PM EDT | Tornado Warning | FFC | Montgomery, Wheeler | 28 min |
| Sep 26, 9:01 PM EDT | River Flood Warning | FFC | Greene, Oconee, Oglethorpe | 71 hr |
| Sep 26, 9:03 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 40 hr |
| Sep 26, 9:20 PM EDT | Flash Flood Warning | FFC | Barrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more | 10 hr |
| Sep 26, 9:28 PM EDT | Tornado Warning | FFC | Laurens | 32 min |
| Sep 26, 9:29 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 5 days |
| Sep 26, 9:33 PM EDT | River Flood Warning | FFC | Chattooga | 24 hr |
| Sep 26, 10:03 PM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 32 hr |
| Sep 26, 10:05 PM EDT | River Flood Warning | FFC | Gwinnett | 31 hr |
| Sep 26, 10:08 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 29 hr |
| Sep 26, 10:12 PM EDT | River Flood Warning | FFC | Harris, Troup | 16 hr |
| Sep 26, 10:16 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 60 hr |
| Sep 26, 10:20 PM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Sep 26, 10:21 PM EDT | River Flood Warning | FFC | DeKalb | 15 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 18 hr |
| Sep 26, 10:22 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 12 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 20 hr |
| Sep 26, 10:23 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 14 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | Gwinnett | 20 hr |
| Sep 26, 10:24 PM EDT | River Flood Warning | FFC | DeKalb | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 19 hr |
| Sep 26, 10:25 PM EDT | River Flood Warning | FFC | Lamar, Spalding | 13 hr |
| Sep 26, 10:39 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 17 hr |
| Sep 26, 11:07 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Sep 26, 11:09 PM EDT | River Flood Warning | FFC | Forsyth | 26 hr |
| Sep 26, 11:19 PM EDT | Tornado Warning | FFC | Johnson, Washington | 26 min |
| Sep 26, 11:27 PM EDT | Special Weather Statement | FFC | Butts, Henry | 33 min |
| Sep 26, 11:34 PM EDT | River Flood Warning | FFC | Fulton | 30 hr |
| Sep 26, 11:36 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Sep 27, 12:04 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 26 min |
| Sep 27, 12:10 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 33 hr |
| Sep 27, 12:28 AM EDT | River Flood Warning | FFC | DeKalb | 25 hr |
| Sep 27, 12:34 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 36 hr |
| Sep 27, 12:58 AM EDT | Flash Flood Warning | FFC | Chattahoochee, Harris, Muscogee | 6 hr |
| Sep 27, 1:23 AM EDT | Flash Flood Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 6 hr |
| Sep 27, 1:29 AM EDT | River Flood Warning | FFC | Fulton | 40 hr |
| Sep 27, 2:34 AM EDT | River Flood Warning | FFC | Cobb, Douglas | 67 hr |
| Sep 27, 2:43 AM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more | 6 hr |
| Sep 27, 3:10 AM EDT | River Flood Warning | FFC | Fulton | 18 hr |
| Sep 27, 3:30 AM EDT | Flash Flood Warning | FFC | Baldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more | 5 hr |
| Sep 27, 4:20 AM EDT | River Flood Warning | FFC | Cobb | 8 hr |
| Sep 27, 4:23 AM EDT | Flash Flood Warning | FFC | Crawford, Houston, Macon, Marion, Schley, Talbot and 1 more | 4 hr |
| Sep 27, 4:49 AM EDT | River Flood Warning | FFC | Cobb | 9 hr |
| Sep 27, 4:54 AM EDT | Flash Flood Warning | FFC | Hancock, Taliaferro, Warren, Wilkes | 4 hr |
| Sep 27, 5:04 AM EDT | River Flood Warning | FFC | Cobb | 28 hr |
| Sep 27, 5:10 AM EDT | River Flood Warning | FFC | Cobb | 7 hr |
| Sep 27, 5:35 AM EDT | Flash Flood Warning | FFC | Bartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more | 6 hr |
| Sep 27, 5:46 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 16 hr |
| Sep 27, 5:53 AM EDT | River Flood Warning | FFC | Coweta | 10 hr |
| Sep 27, 5:58 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 23 hr |
| Sep 27, 6:03 AM EDT | River Flood Warning | FFC | Gwinnett | 8 hr |
| Sep 27, 6:07 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 16 hr |
| Sep 27, 6:29 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 29 hr |
| Sep 27, 6:36 AM EDT | River Flood Warning | FFC | Cherokee, Cobb | 11 hr |
| Sep 27, 6:43 AM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more | 8 hr |
| Sep 27, 6:53 AM EDT | River Flood Warning | FFC | Henry | 5 hr |
| Sep 27, 7:07 AM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 6 hr |
| Sep 27, 7:15 AM EDT | Flash Flood Warning | FFC | Cherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett | 8 hr |
| Sep 27, 7:17 AM EDT | Flash Flood Warning | FFC | DeKalb, Gwinnett | 6 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Sep 27, 7:22 AM EDT | River Flood Warning | FFC | DeKalb | 10 hr |
| Sep 27, 7:30 AM EDT | Flash Flood Warning | FFC | Chattooga, Dade, Walker | 4 hr |
| Sep 27, 7:56 AM EDT | River Flood Warning | FFC | Fulton | 13 hr |
| Sep 27, 7:57 AM EDT | River Flood Warning | FFC | Rockdale | 7 hr |
| Sep 27, 8:00 AM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Sep 27, 8:06 AM EDT | River Flood Warning | FFC | Telfair | 30 hr |
| Sep 27, 8:13 AM EDT | Flash Flood Warning | FFC | Catoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more | 3 hr |
| Sep 27, 8:58 AM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Sep 27, 9:00 AM EDT | River Flood Warning | FFC | Coweta, Fayette | 9 hr |
| Sep 27, 9:02 AM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 21 days |
| Sep 27, 9:04 AM EDT | River Flood Warning | FFC | Fulton | 5 hr |
| Sep 27, 9:16 AM EDT | River Flood Warning | FFC | Douglas | 34 hr |
| Sep 27, 9:17 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 39 hr |
| Sep 27, 9:19 AM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Sep 27, 9:20 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Sep 27, 9:21 AM EDT | River Flood Warning | FFC | Cherokee | 18 hr |
| Sep 27, 9:57 AM EDT | River Flood Warning | FFC | Jefferson, Washington | 32 hr |
| Sep 27, 9:58 AM EDT | River Flood Warning | FFC | Wilkes | 4 hr |
| Sep 27, 9:59 AM EDT | River Flood Warning | FFC | Jefferson | 17 hr |
| Sep 27, 10:00 AM EDT | River Flood Warning | FFC | Butts, Henry, Newton | 35 hr |
Nearby
Flash Flood Warnings in Georgia, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.